# SDR SWIA2021071659585

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 31,425 hours, 19,452 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICEABLE CRACKING IN THE UPPER RIGHT CORNER AND TO A LESSER EXTENT IN THE LOWER LEFT CORNER OF THE RIGHT SIDE WINDSHIELD. PRESSURIZATION WAS NORMAL DURING FLIGHT.   (FLIGHT 4743 - FILED CLOSED)    REMOVED AND REPLACED FO'S WINDSHIELD, OPS CHECK GOOD OF WINDSHIELD HEAT REF AMM 56-11-01   PLEASE REFERENCE AML 683210 FOR LEAK CHECK. / TORQUE WRENCH S/N 0314802753 CAL DUE 12/2021
